The delay-dependent and delay-independent conditions are proposed to guarantee the global exponential stability for uncertain switched neutral system with interval time-varying state delay. New additional nonnegative inequalities are introduced to improve the conservativeness of system. Razumikhinlike approach is used to prove the exponential stability for system. Structured and unstructured uncertainties are investigated in this paper. The solving schemes based on Linear Matrix Inequality (LMI) approach along with the selective examples are presented to demonstrate the improvements achieved.
"GLOBAL EXPONENTIAL STABILITY CRITERIA FOR SWITCHED NEUTRAL SYSTEMS WITH INTERVAL TIME-VARYING DELAY,"
Journal of Marine Science and Technology: Vol. 18
, Article 17.
Available at: https://jmstt.ntou.edu.tw/journal/vol18/iss2/17